# SDR DL733000578

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 38,512 hours, 26,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 0201875003
- Condition: Broken
- Location: Seat 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14 DEF EMERGENCY LIGHT INOP.  REPLACED HARNESS, OPS NOW OK.
